My mum has stopped chemo for 6 months since her allergic reaction to Oxaliplatin. Now her rountine checking of CEA increased from 3.5 to 19.2, so she has to start folfiri. We heard that this drug is going to make her easier for diarrhea, are there any possible tips for our family?
It is also scaring as the CEA increased quite a lot which reached the highest record so far. We were confident but now we are shocked. Xray of her lungs showed more mets but the doc said there should not be big difference which made us worried about further mets. Her liver and renal functions both seem ok.
Thanks for any ideas.
My Mum (age 56), NRAS-mutate Q61R
2017-05: Surgery with stoma. T4N1M0. Stage3C. Xeloda Only. Increasing CEA. CT: Multiple lung nodules. Stage4.
2017-09: 85% FOLFOX + Avastin, stable CT
2018-03 to 05: Folfox Allergy, Folfiri (with Avastin since Oct)
2019: CEA:178, started Irinotecan+Zaltrip+TS-1, 25 times radio with xeloda
2020: CEA: 217.3, pending treatment
WISH ALL MIGHTY GOD HEALS MUM WITH HIS MIRACLE